# SDR AALA202303246241

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,793 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R3, LEFT HAND SIDE EMERGENCY EXIT SIGN LAMPS INOPERATIVE. REPLACED LAMPS PER AMM 33-51-01-960-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
